Jump to content

Photo

Two Weeks Down....


6 replies to this topic

#1 Aimsacne

Aimsacne

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 01-September 13

Posted 03 September 2013 - 04:23 PM

Hi all!

I've just discovered the Regime and have a few questions from fellow acne suffers!

A bit about me:
I'm a 26 y/o female from Australia.
I am using Nutrogena cleanser and moisturiser and jojoba oil and almay makeup - foundation, conclearer and powder.

I tried benzol peroxide but I wake up with a bad headache every morning I have used it at night time so I can't use it anymore.

I'm at the end of two weeks of using the new products and I have found my skin is nicer however I still have the same amount of little skin coloured bumps and three cystic pimples - two on chin and one on forehead.

Can anyone advise if this is my skin clearing up the pimples by bringing them out or if something is just not working for me?

Thanks heaps

#2 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,759
    Gallery Images: 30
    Likes: 655
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 04 September 2013 - 07:24 PM

Hello fellow Aussie! :)

 

If you have stopped using BP and all you are now using is cleanser and moisturiser then I would say that your skin isn't purging  because you actually aren't using an active ingredient to treat your acne.  The pimples you have are just a result of the normal state of your acne prone skin.  If you aren't able to use BP then maybe try finding an alternative acne treatment.  

 

Have you tried your doctor for treatment?  You could try using epiduo and eryacne (a combination prescribed to me by my doctor) which I have found really good.  The epiduo still contains BP but as you only use a very small amount (compared to the regimen) you may find that it doesn't cause you headaches.



#3 AmyyRose

AmyyRose

    Junior Member

  • Members
  • Posts & Likes
    Posts: 45
    Blog Entries: 6
    Likes: 6
About Me
  • Gender:Female
  • Joined: 29-August 13

Achievements

     

Posted 04 September 2013 - 10:24 PM

Hello! I just thought I might add my two bobs worth on a product I find AMAZING at cleaning my face, The Cetaphil Gentle Cleansing Bar, Antibacterial.
I use it on my skin when I have a breakout and it really helps my skin repair faster! 



#4 Aimsacne

Aimsacne

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 01-September 13

Posted 05 September 2013 - 12:53 AM

Hello! Thanks for the replies!

Yes I've tried a lot of products via doctor and derm. Epiduo also gave me headaches, duac the same. I've tried Diane 35 - worked but it gave me mirgraines. Was on Doxy for a month but gave me a dull weird headache.
Saw the derm a month ago and he recommended accutane but I'm not really keen on that with my reactions to other meds haha.

I thought I might try steaming my face every night for a couple of weeks and put some apple cider vinegar on afterwards and see if that helps at all...any thoughts on this?

Hello fellow Aussie! :)
 
You could try using epiduo and eryacne (a combination prescribed to me by my doctor) which I have found really good. .


What is eryacne? Haven't heard of this one!

#5 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,759
    Gallery Images: 30
    Likes: 655
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 05 September 2013 - 03:19 AM

Seems like you're really sensitive to medications - I would really stear clear of accutane.

Eryacne is a prescription topical antibiotic gel. Ask your doctor to try it, works pretty well and hopefully doesn't give you adverse reactions.

#6 Aimsacne

Aimsacne

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 01-September 13

Posted 05 September 2013 - 03:54 AM

Excellent ill give it a go. What's the main ingredient of it do you know? Is it drying?

#7 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,759
    Gallery Images: 30
    Likes: 655
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 05 September 2013 - 04:26 AM

It's an antibiotic but the gel contains alcohol so it is drying at first. My derm told me to moisturise.

Have a look on google for the ingredient details. It comes up.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users